25th Annual ÇïÏ¼Â×Àí
Breast/Chestfeeding Education Day
Saturday, April 1st, 2023
PRESENTS: DR KATRINA MITCHELL,ÌýMD, IBCLC, PMH-CÌý Ìý
7 L-CERPs AVAILABLE!
IBCLE CERPS Verification No.:Ìý C2023011
Link and other information will be sent on, March 31st, 2023.
Time:Ìý8:45 am to 5:30 pm Pacific Standard Time (Registration will start at 8:15 am)
In Person:Ìý$135.00 + $6.75 = $141.75ÌýCoquitlam Campus
Online:Ìý$112.00 + $5.60 = $117.60
Dr. Katrina B. Mitchell,
MD, IBCLC, PMH-CÌý Ìý
Enjoy a full dayÌýof presentations with the most up-to-date information in lactation education from this world-renowned speaker: Dr. Katrina B. Mitchell, MD, IBCLC, PMH-C.
ÇïÏ¼Â×Àíâ€™s Perinatal Program is pleased to welcome a full day of presentations with Keynote Speaker, Katrina B. Mitchell, MD, IBCLC, PMH-C. Dr. Mitchell is a breast surgeon, lactation consultant, and perinatal mental health provider with 20 years experience in the field.
Dr. Mitchell runs a daily breastfeeding medicine practice alongside her surgical clinics.Ìý She treats a wide variety of conditions from early postpartum dyad care to breast cancer.Ìý She also cares for women impacted by perinatal mood and anxiety conditions.
Finally, Dr. Mitchell is an international and national lecturer on the intersection of lactation and surgery. She is the author of several book chapters, clinical care protocols and journal articles in lactation and breast surgery. She developed the physicianguidetobreastfeeding.org, an evidence-based resource for breastfeeding families and the communities that support them. Dr. Mitchell resides in Santa Barbra.
There will be a Question and Answer Period after each presentation in which participants will be able to interact with the speaker and other participants. Participants will have access to their recorded presentation for up to six months after the Conference via their unique assigned link.
Do not miss this amazing presentation! International participants are welcome to attend.
8:15-8:45 am: Participants' Registration
8:45-09:00 am:ÌýWelcome and Introduction
9:00-11:00 am:ÌýNew AMB Mastitis Spectrum Protocol 2022
We will discuss the management of inflammatory conditions affecting the lactating breast in the mastitis spectrum, from hyperlactation to abscess and galactocele.Ìý
11:00-11:15 am:ÌýCoffee Break (15 minutes)
11:15- 12:15 am:ÌýBreast surgery and Lactation
We will review all types of surgical procedures on the breast and nipple areolar complex and their impact on lactation.Ìý Attendees will be able to describe the basic principles of surgery procedures on the breast and how they may support these patients in their subsequent breastfeeding experience.
12:15-1:00 pm:ÌýLunch Break: (45 minutes) Boxed Sandwich Lunch - sandwich salad juice and cookie.
1:00- 2:30 pm:ÌýÌýIntersection of PMADs and Lactation
This presentation will describe the relationship between Perinatal Mood and Anxiety Disorders (PMADs) and Lactation, exploring how PMADs can present through a lactation lens and offering ways to support women through breastfeeding grief and trauma.
2:30-2:45 pm:ÌýCoffee Break: (15 minutes)
2:45-3:45 pm: Breast Physical Exam
This presentation will cover baseline history, observation and palpation of breast and regional lymph nodes, and appropriate documentation of findings using universal language.Ìý It also will address common findings on the breast and nipple areolar complex, and review basic breast imaging.
3:45-5:15 pm:ÌýBreast Masses and Other Benign Breast Conditions in Lactation
We will study common conditions that occur in the breast due to pregnancy and lactation (for example, gestational gigantomastia), as well as conditions that can occur in the breast during this time period but is not caused by it (e.g. fibroadenoma).
5:15-5:30 pm: Closing Remarks